MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM
Model Number 1012623-19
Medical Device Problem Codes Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fistula (1862); Vascular Dissection (3160)
Date of Event 12/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the procedure was to treat a 90% stenosed lesion in the left external iliac artery.Access was gained via right iliac artery and a 7x19mm omni elite vascular balloon-expandable stent system (bes) was advanced through the 6f sheath with resistance.The stent became dislodged from the catheter into the right iliac.Several attempts were made to capture the stent with a 4mm snare but were unsuccessful.The patient was taken to surgery, where it was noted that there was a dissection and an av fistula as well.The surgical physician made a small incision, removed the stent in pieces from subcutaneous tissue and repaired the dissection in the artery.The av fistula did not require treatment and repaired itself.The patient was discharged to home on (b)(6) 2022.There was no adverse patient sequela and no reported clinically significant delay in the procedure or therapy.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The reported patient effects of dissection and fistula are listed in the omnilink elite® vascular balloon-expandable stent system, electronic instructions for use (eifu) as known patient effects of coronary stenting procedures.The investigation was unable to determine a conclusive cause for the reported difficulties.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined; however, the subsequent treatments appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.Na.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key13367449
Report Number2024168-2022-00907
Device Sequence Number14790877
Product Code NIO
UDI-Device Identifier08717648179242
UDI-Public08717648179242
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model Number1012623-19
Device Catalogue Number1012623-19
Device Lot Number0100541
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/29/2021
Supplement Date Received by Manufacturer02/02/2022
Initial Report FDA Received Date01/27/2022
Supplement Report FDA Received Date02/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4MM SNARE (BS)
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age63 YR
Patient SexMale